Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the improvement of concavity of convex measures
HTML articles powered by AMS MathViewer

by Arnaud Marsiglietti PDF
Proc. Amer. Math. Soc. 144 (2016), 775-786 Request permission

Abstract:

We prove that a general class of measures, which includes $\log$-concave measures, is $\frac {1}{n}$-concave according to the terminology of Borell, with additional assumptions on the measures or on the sets, such as symmetries. This generalizes results of Gardner and Zvavitch published in 2010.
References
Similar Articles
Additional Information
  • Arnaud Marsiglietti
  • Affiliation: Université Paris-Est, LAMA (UMR 8050), UPEMLV, UPEC, CNRS, F-77454, Marne-la-Vallée, France
  • MR Author ID: 1063405
  • Email: arnaud.marsiglietti@u-pem.fr
  • Received by editor(s): April 4, 2014
  • Received by editor(s) in revised form: December 12, 2014
  • Published electronically: June 24, 2015
  • Additional Notes: The author was supported in part by the Agence Nationale de la Recherche, project GeMeCoD (ANR 2011 BS01 007 01).
  • Communicated by: Thomas Schlumprecht
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 144 (2016), 775-786
  • MSC (2010): Primary 52A20, 52A40; Secondary 28A75, 60G15
  • DOI: https://doi.org/10.1090/proc/12694
  • MathSciNet review: 3430853